# SDR DALA14022733146

- Difficulty date: April 13, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N346NB
- Make and model: Airbus A319-114
- Aircraft serial: 1796
- Aircraft time: 31,792 hours, 16,207 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pulled
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT ROW 19LT INOPERATIVE.  FOUND WIRE PULLED FROM CONNECTOR.  INSTALLED CONTACT AND REATTACHED CONNECTOR IAW ESPM 20-44-11. OPS CHECKED GOOD.
